# SDR SWAA2025040220175

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT ASSIST HANDLE AFT OF L1 DOOR IS LOOSE 2025-168124 <[01]. CORRECTED INSTALL ASSIST HANDLE AFT OF L1 DOOR I.A.W AMM 25-21-25-420-801 STEP 3. B. (5); [02] INSTALL ASSIST HANDLE AFT OF L1 DOOR I.A.W AMM 25-21-25-420-801 STEP 3. B. (5).
